Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Stupid Windows and Working Full Time


[Ic...]

Recommended Posts

I had a WHOLE window yesterday and half today. I got to feeling too cocky, I guess. I thought yesterday that surely I would be well enough to work in a couple of weeks and 100 percent in a couple of months. But, I don't think that is the case. I should have resigned from my teaching position, but I didn't have the heart. I kept thinking, "God will see me through. No way can I afford a year off, so no way would God let that happen." But I feel awful most all the time. As an eighth grader teacher teaching TWO subjects, I don't think I have the brain power. I snapped at my nephew twice tonight due to feeling overstimulated and anxious. My brain will do this thing where I can't talk or think straight and then I get shorten breath. I also have orientation Monday for teaching at a local community college. The online platform I am supposed to learn, the "homework," and the textbook all seem just too much for me. My fear is that even if I were to somehow make it to work, I will prevent healing from overexerting myself. I can't afford not to work, but I really don't feel well enough. I am tired of my parents and family saying, "You're strong; you'll do it like you always do." No, this is a new monster that I have never had the privilege of fighting before. It is so hard to tell someone how this all feels. Just the thought of work is causing me anxiety. It is difficult for me to get up in the mornings as it is, I just can't deal with having to wake up at around 4 or 5 to shower and dress presentable for work. I'm scared and I can't get anyone to see that. I feel nothing. I have severe apathy and this weird feeling like I don't have control. It is hard to explain, but like I can't will myself to be happy, productive, or smart. It is crazy.

 

To top it all off, my sister came to spend the night at my parents (where I stay now) and brought her two kids. The over-stimulation and disruption of my routine are all too much and causing comfortableness and anxiety.

Link to comment
Share on other sites

It's not crazy.  It's hard!  I don't think any of us can will ourselves to be happy, productive or smart!  The best we can do is keep taking care of ourselves, trying to find a balance between holding back and moving out into the world and carrying the hope  that although it takes all kinds of time, recovery happens.

You have a lot on your plate and it's daunting to contemplate taking on more new learning, including a new mode of teaching during the pandemic. I'm not one who believes you will prevent healing by pushing through discomfort - If it were me, I wouldn't factor that in in making the decision whether to go forward with teaching. I've seen members say working helped keep them feeling productive during withdrawal and shifted their focus away from symptoms like anxiety - and they healed.  Keeping other stresses to a minimum as much as you can will help.  I'm guessing the overnight visit from your sister and her children, regardless of how much you may care for them, was sort of the straw that broke the camel's back - overstimulation and disruption of routine can really throw off (temporarily) our oversensitized CNS as it tries to find equilibrium.

 

Link to comment
Share on other sites

Icy: You describe how it feels so well-you are not alone. You're family is not going o understand..Noone can unless they've lived this.

 

Can you modify or lessen the amt of work you do? If not, try to find a way to make frequent breaks. I know educators are under additional stress this year. I applaud all of you.

 

Getting going is hard bc mornings are typically the worst part of the day for many. I too am at a point where I cannot fathom to be showered, make up and hair done, and presentable before 9...just writing that exhausts me!

 

Your signature doesn't say where you are t in this journey...tapering? Jumped? I'm curious to know:)

Keep us posted on how this turns out. There is a "working" thread in the supports board if you are interested :thumbsup:

Link to comment
Share on other sites

Icy: You describe how it feels so well-you are not alone. You're family is not going o understand..Noone can unless they've lived this.

 

Can you modify or lessen the amt of work you do? If not, try to find a way to make frequent breaks. I know educators are under additional stress this year. I applaud all of you.

 

Getting going is hard bc mornings are typically the worst part of the day for many. I too am at a point where I cannot fathom to be showered, make up and hair done, and presentable before 9...just writing that exhausts me!

 

Your signature doesn't say where you are t in this journey...tapering? Jumped? I'm curious to know:)

Keep us posted on how this turns out. There is a "working" thread in the supports board if you are interested :thumbsup:

 

Trina, I cold turkeyed an ambien abuse. I did it that way for a couple of reasons; it was an addiction at that point and I just wanted to stop and I couldn't get any to taper. I started on the ambien as a pain killer to help with excruciating stomach pain. From being on this site, I learned that the stomach pain was probably caused my being prescribed Lamictal. My doctor said there was no way and when tests couldnt figure out the cause of my pain, I panicked and took ambien to help with the pain. Ambien got rid of the derealization, akathesia, and stomach pain.

Link to comment
Share on other sites

I am in the same boat. Only I teach high school. But I taught middle school for the past 10 years. This past school year that went crazy, was my first year at high school level. I can NOT imagine having to go back to middle schoolers during all of this. I'm just getting started on this journey, and it scares me knowing that I may be going back to school in a couple of weeks. I feel like my personality will be different once I get off of the meds. Idk why I feel like that !!!! I don't have any advice to help you, but I understand your situation !!!
Link to comment
Share on other sites

×
×
  • Create New...